# SDR 96ZZZM669

- Difficulty date: March 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905HA
- Make and model: Dhav DHC7102
- Aircraft serial: 070
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Duct Temp Switch
- Part number: 7506651
- Condition: Failed
- Location: Left
- Part time: 17,723 hours
- Component: Hamstd
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT NR 3055 - ORF-DCA - DURING PREFLIGHT CHECKS, THE CABIN FILLED WITH SMOKE.  THE LEFT PACK WENT RED LINE AND AUTO SHUTOFF DID NOT WORK.  FOUND AIR CYCLE MACHINE SEIZED.  REMOVED AND REPLACED THE LEFT AIR CYCLE MACHINE AND THE LEFT DUCT TEMP SWITCH.  REFERENCE HNAA9690514.
